Ond\v {r}ej F.K. Kalenda
Baire-one mappings contained in a usco map

Comment.Math.Univ.Carolin. 48,1 (2007) 135-145.

Abstract:We investigate Baire-one functions whose graph is contained in the graph of a usco mapping. We prove in particular that such a function defined on a metric space with values in $\Bbb R^d$ is the pointwise limit of a sequence of continuous functions with graphs contained in the graph of a common usco map.

Keywords: Baire-one function, usco map, usco-bounded sequence of continuous functions
AMS Subject Classification: 54C60, 54E45, 26A21